Author: Grinberg L. Karniadakis G.
Publisher: Springer Publishing Company
ISSN: 0022-0833
Source: Journal of Engineering Mathematics, Vol.56, Iss.3, 2006-11, pp. : 289-306
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Related content
By Nagaraja K. V. Naidu V. Kesavulu Siddheshwar P. G.
International Journal for Computational Methods in Engineering Science and Mech, Vol. 15, Iss. 2, 2014-03 ,pp. :